# SDR GTIA2024011237769

- Difficulty date: January 11, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,765 hours, 6,597 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE ON THE ARRIVAL TO FLL NOTICED THE ODOR OF STINKY SOX PACK 1 WAS TURNED OFF AND THE SMELL IMEDIATELY WENT AWAY-PERFORMED A PACK BURN OUT IN PACK #1 IAW TSM 05-50-00. NO ODOR SMELL NOTED. R/R RECIRCULAT FILTERS A/C OK FOR SERVICES REF AMM 21-21-41
